# SDR HALA20240229053

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 38,235 hours, 5,992 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT AUTO-SHUTDOWN ATTEMPT START 3 TIMES. REMOVED AND INSTALLED APU DOOR ACTUATOR. PER AMM 49-16-51-400-801-A. DOOR AND APU OPS CHECK GOOD. A/C OK FOR SERVICE
